Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1970, Volume 11, Number 1, Pages 128–136 (Mi smj5735)  

A certain functional equation that has applications in game theory

S. E. Kuznetsov, S. M. Natanzon


Full text: PDF file (1224 kB)

English version:
Siberian Mathematical Journal, 1970, 11:1, 105–111

Bibliographic databases:

UDC: 518.9
Received: 26.02.1968

Citation: S. E. Kuznetsov, S. M. Natanzon, “A certain functional equation that has applications in game theory”, Sibirsk. Mat. Zh., 11:1 (1970), 128–136; Siberian Math. J., 11:1 (1970), 105–111

Citation in format AMSBIB
\Bibitem{KuzNat70}
\by S.~E.~Kuznetsov, S.~M.~Natanzon
\paper A certain functional equation that has applications in game theory
\jour Sibirsk. Mat. Zh.
\yr 1970
\vol 11
\issue 1
\pages 128--136
\mathnet{http://mi.mathnet.ru/smj5735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0303154}
\zmath{https://zbmath.org/?q=an:0191.49903}
\transl
\jour Siberian Math. J.
\yr 1970
\vol 11
\issue 1
\pages 105--111
\crossref{https://doi.org/10.1007/BF00970237}


Linking options:
  • http://mi.mathnet.ru/eng/smj5735
  • http://mi.mathnet.ru/eng/smj/v11/i1/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:10
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022